600.00

Content Details
Information on this page was last modified on : 2019/08/10 5:33:34 PM

ACTIFED-P 1.5mg Tablet 400s

, This drug requires a valid prescription from PMDC registered health practitioner.

Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mg | Cold preparations

Manufactured / Marketed By : GSK Product Form : TabletPack Size : 400sIngredients : Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mgGeneric Category : Cold preparations

Product SKUdis_37594
Drug Strength
Pack size

One of the following licensed pharmacy from the nearest location will deliver ACTIFED-P 1.5mg Tablet 400s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Reviews

There are no reviews yet.

Be the first to review “ACTIFED-P 1.5mg Tablet 400s”

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions
میڈیکل اسٹور مالکان کے لئے ھول سیل ریٹس پرفری ڈیلوری